# SDR MASA200500982

- Difficulty date: December 1, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 18,842 hours, 14,759 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7199 ORD - FLAPS FAIL DURING DESCENT.  FLAPS FAILED AT 0 DEGREES WHEN SELECTED TO 8 DEGREES.  MAINTENANCE C/W PART A.
